# SDR ASAA2018012423292

- Difficulty date: January 24, 2018
- Submitted: January 26, 2018
- Operation: Air carrier
- Aircraft: N618AS
- Make and model: Boeing 737790
- Aircraft serial: 30543
- Aircraft time: 57,750 hours, 26,485 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR DIFFICULT TO OPEN AND CLOSE.  ACFT GROUNDED.  FOUND THE UPPER AND LOWER GUIDE ARM CAM PLATES VOID OF GREASE. LUBRICATED THE CAM PLATES AND OPERATED SEVERAL TIMES. OPS CHECKED GOOD, OK FOR SERVICE. IAW AMM 12-25-11.
